Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Blood in urine, high WBC count, yeast infection, high prolactin level, incontinent. Have dysautonomia. At a loss.

User rating for this question
Very Good
Answered by
Practicing since : 1992
Answered : 47 Questions
Hello dr. My name is XXXXXXX negron I am 18 years old nd 4'8 140 pounds I suffer of a condition caused dysautonomia. I have been having some sever gastrointestinal issues for monthes now which are being addressed but my main concern is I have had blood in my urine for months now and no one seems to know why. But today i went to the er and there was no blood in my urine for months. I had a negative catheterization but yet it still says I have blood in my urine. And my gyno says its not from my vagina. I also have a high white blood count and might possibly have a uti, i also have a yeast infection, as well as a high prolactin level. I also am incontinent .I am at a loss please help me.
Posted Sat, 21 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Chandan Choudhary 1 hour later

Thanks for posting your query.

Dysautonomia is a disorder of autonomic nervous system which may explain the reason of your urinary incontinence but haematuria may be because of medical renal disease.

Please get your CT scan of KUB region (Kidney, urinary bladder) ,kidney function test, urine routine and culture done.

If test reports suggests medical renal disease, you may have to go for renal biopsy to confirm the diagnosis.

Please revert back with reports.

I hope I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor